MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX CUFFED D.I.C TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD; INC. PORTEX CUFFED D.I.C TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 503060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that one week following placement of a smiths medical portex® cuffed d.I.C® tracheostomy tube, the cuff was found leaking.There were no reported adverse effects.
 
Additional Manufacturer Narrative
Device evaluation- one opened device was returned for evaluation.The visual examination of the device showed no abnormalities.The device cuff was inflated and then device was submerged under water to check for leakage.During the functional testing no leakage was identified.The reported issue could not be verified.

Brand Name
PORTEX CUFFED D.I.C TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key9782176
Report Number3012307300-2020-01656
Device Sequence Number18958679
Product Code BTR
UDI-Device Identifier10351688017772
UDI-Public10351688017772
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model Number503060
Device Catalogue Number503060
Device Lot Number3865679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1